# SDR SIMA20140916002

- Difficulty date: September 16, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 30,318 hours, 26,933 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Contaminated
- Location: Main Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT SAYS MAIN DOOR HARD TO OPEN.  CLEANED EXCESS GREASE OF MAIN DOOR SEAL, ROLLERS & LOCKING BLOCKS AS NEEDED.  OPERATIONS CHECKED GOOD IAW AMM 52-10-00.
